# SDR AT0000140

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND TEMPORARY REPAIR AT BS 951-982 LONGERON 22-24 RIGHT.                    CORRECTIVEACTION:                   INSTALLED PERMANENT REPAIR AT BS 951-982  LONGERON 22-24 RIGHT.
